# SDR 1HA200681002

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Line
- Condition: Cracked
- Location: B Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE NR2 (B) SYSTEM HYDRAULIC LOW PRESSURE LT ILLUMINATED FOLLOWED BY THE B SYSTEM NR 1 LOW PRESSURE LT  ILLUMINATING AND LOSS OF B SYSTEM HYDRAULIC PRESSURE , THE B SYSTEM QUANTITY GUAGE INDICATED FULL THE ENTIRE FLIGHT.  HYDAULIC BRAKE PRESSURE REMOVED AND REPLACED BOTH NR 1 AND NR 2  B- SYSTEM PUMPS CASE DRAIN AND PRESSURE FILTERS  DURING LEAK CHECK FOUND NR 2 B PUMP PRESSURE LINE CRACKED REMOVED.  REMOVED AND INSTALLED FLEX LINE IAW MM 29-12-11.  LEAK CHECK OK.
